# SDR SWIA202163590

- Difficulty date: October 27, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TRANSCOWL, Z ANGLE FASTENERS MISSING AND DISBONDED.    (C CHECK RO 1/04/2021)   ACCOMPLISHED REPAIR TO DAMAGED INNER PERFORATED SKIN ON LH UPPER TRANSCOWL AND INSTALLED MISSING FASTENERS. REF. AND COMPLIED WITH ALL STEPS OF REO 670-54-21-1487 REV --, DATED 2021-12-03. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
